I have been on it for a month and my face WENT CRAZY. i was actually doing pretty good with my skin regimen and my face was clear and as soon as i started it broke me out all over my face. on places i do not even usually break out in.
I've been on Ortho Tri-Cyclen for about 5 years now. I do remember breaking out when I started taking the pill and I can say YES it gets better! At the time I had very oily skin and I sweat like a man at the gym so being mindful about not touching my face or wearing too much makeup to let my skin breathe. Try looking into cleansers with salicylic acid or a good facial toner to balance your skin. Be patient and give your body some time to adjust to the extra hormones.
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Tri-Cyclen Lo - I have been taking Ortho Tri-Cyclene Lo almost for 2 years should I take a bre
Posted 16 Feb 2013 • 1 answer
Posted 24 Dec 2014 • 1 answer
Posted 26 Feb 2015 • 1 answer
Posted 15 Sep 2015 • 0 answers
Ortho Tri-Cyclen Lo - after one month of taking ortho tri cyclen lo . will I experience side effects
Posted 28 Jan 2016 • 0 answers